×

Stabilization of Cowell’s classical finite difference method for numerical integration. (English) Zbl 0294.65042


MSC:

65L05 Numerical methods for initial value problems involving ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Henrici, P., Discrete Variable Methods in Ordinary Differential Equations (1962), Wiley: Wiley New York · Zbl 0112.34901
[2] Brock, P.; Murray, F. J., The use of exponential sums in step-by-step integration, Math. Tables Aids Comput., 6, 63-78 (1952) · Zbl 0046.34301
[3] Dennis, S. C.R., The numerical integration of ordinary differential equations possessing exponential type solutions, (Proc. Cambridge Philos. Soc., 56 (1960)), 240-246 · Zbl 0095.31805
[4] Urabe, M.; Mise, S., A method of numerical integration of analytic differential equations, J. Sci. Hiroshima Univ., Ser. A-I Math, 19, 307-320 (1955) · Zbl 0067.35701
[5] Gautschi, W., Numerical integration of ordinary differential equations based on trigonometric polynomials, Numer. Math., 3, 381-397 (1961) · Zbl 0163.39002
[6] Salzer, H. E., Trigonometric interpolation and predictor-corrector formulas for numerical integration, Z. Angew. Math. Mech., 42, 403-412 (1962) · Zbl 0111.13002
[7] Stiefel, E.; Bettis, D. G., Stabilization of Cowell’s method, Numer. Math., 13, 154-175 (1969) · Zbl 0219.65062
[8] Bettis, D. G., Numerical integration of products of Fourier and ordinary polynomials, Numer. Math., 14, 421-434 (1970) · Zbl 0198.49601
[9] Bettis, D. G., Stabilization of finite difference methods of numerical integration, Cel. Mech., 2, 282-295 (1970) · Zbl 0257.65062
[10] Stiefel, E.; Scheifele, G., Linear and Regular Celestial Mechanics (1971), Springer-Verlag: Springer-Verlag Berlin · Zbl 0226.70005
[11] Sheffield, C., Generalized multistep methods with an application to orbit computation, Cel. Mech., 1, 46-58 (1969) · Zbl 0172.26301
[12] Van Dooren, R., Numerical computation of forced oscillations in coupled Duffing equations, Numer. Math., 20, 300-311 (1973) · Zbl 0266.65064
[13] Urabe, M., Galerkin’s procedure for nonlinear periodic systems, Arch. Rational Mech. Anal., 20, 120-152 (1965) · Zbl 0133.35502
[14] Urabe, M.; Reiter, A., Numerical computation of nonlinear forced oscillations by Galerkin’s procedure, J. Math. Anal. Appl., 14, 107-140 (1966) · Zbl 0196.49405
[15] Abramowitz, M.; Stegun, I. A., (Handbook of Mathematical Functions (1965), Dover: Dover New York)
[16] Hsu, C. S., On the application of elliptic functions in nonlinear forced oscillations, Quart. Appl. Math., 17, 393-407 (1959) · Zbl 0087.39203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.